# SDR DALA14010139210

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON SPLICE 23L AT BS 1259 HAS HEAVY CORROSION.  REMOVED LONGERON SPLICE.  FABRICATED AND INSTALLED NEW LONGERON SPLICE IAW SRM 51-10-03 AND DWG 5911424.
